# SDR C77A20160128018

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 22,501 hours, 12,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 FLIGHT ATTENDANT FLASHLIGHT LED IS NOT FLASHING.  R & R L2 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 33-51-01.  OPERATIONS CHECKED.
